# SDR UPS03841166

- Difficulty date: August 27, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- Aircraft time: 76,467 hours, 26,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, INTERCOSTAL BETWEEN STA. 80-100 AT LONGERON 28 RT IS CORRODED BEYOND LIMITS REMOVED,FABRICATED AND REPLACED INTERCOSTAL IAW SRM. 53-3-2 FIG. 5 AND 51-1-20D.
